# SDR CALA9901327

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59792
- Make and model: Boeing 727232
- Aircraft serial: 20646
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021132
- Condition: Inop
- Location: Landing Gear
- Part time: 25,468 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, J

## Discrepancy

WHEN GEAR WAS RETRACTED AFTER TAKEOFF FROM IAH AND WITH GEAR HANDLE IN THE OFF POSITION ALL LIGHTS WERE OFF.  SHORTLY AFTERWARDS THE RED AND GREEN GEAR WARNING LIGHTS CAME ON AND REMAINED ON.  THE GEAR HANDLE WAS PLACED TO UP, BUT THE LIGHTS REMAINED ON.  THE GEAR HANDLE WAS PLACED TO OFF AND THE LIGHTS WENT SEVERAL MINUTES LATER.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR ACCESSORY UNIT.  A GEAR SWING WAS PERFORMED WITH GEAR AND LIGHTS FUNCTIONING NORMALLY.
